# SDR ZW0A0200406

- Difficulty date: January 7, 2002
- Submitted: January 8, 2002
- Operation: Air carrier
- Aircraft: N9304C
- Make and model: Doug DC-9-83
- Aircraft serial: 49530
- Aircraft time: 44,489 hours, 22,387 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT FOUND CABIN CHAIR TRACK CORRODED, STA 1127 TO 1136, LBL 36.  REMOVED CORRODED TRACK AND REPLACED TRACK PER SPM 6-70-01.
